# SDR CALA2022112803241

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 88,231 hours, 34,154 cycles
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: NA
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

*EMERGENCY DECLARED* BIRDSTRIKE ENG 2 ENGINE #2 SN V10989 HAD BIRDSTRIKE ON TAKEOFF. ONLY PARAMETERS CHANGE WAS VIBRATION. ENGINE WAS NOT SHUTDOWN, BROUGHT BACK TO IDLE UNTIL LANDING. TRANSFERRED TO OFF #2 ENG SN V10989 AC 8802 LP3191823.   ONLY PARAMETERS CHANGE WAS VIBRATION. ENGINE WAS NOT SHUTDOWN, BROUGHT BACK TO IDLE UNTIL LANDING. FAN MODULE REPLACED WITH LVL 3.0
